# SDR DALA2017010600133

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,777 hours, 56,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUBERANCE ON EXTERNAL FUSELAGE SKIN BTW STA Y= 503 TO Y=522 BTW LONG 29L TO 28R. DAMAGES WERE REPAIRED PER ETI-88-16-491 REV 4 AND ER/A 553916-14 REV ORIGINAL.
